# SDR Z5FA020810N554CS1

- Difficulty date: February 8, 2010
- Submitted: February 13, 2010
- Operation: Air carrier
- Aircraft: N554CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605572
- Aircraft time: 3,946 hours, 2,812 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0684
- Condition: Defective
- Location: Lt Mlg
- Part time: 4,504 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, WHEN GEAR WAS EXTENDED, CREW DID NOT GET LT GEAR DOWN INDICATION.  CREW ABORTED THE APPROACH AND DID A GO AROUND, WHERE THEY WORKED ABNORMAL/EMERGENCY CHECK LIST.  LANDING GEAR WAS BLOWN DOWN, LT MAIN GEAR DOWN INDICATION ILLUMINATED AND ACFT LANDED WITHOUT INCIDENT.  ONSITE MX INSPECTED ACFT AND REPLACED LT MAIN GEAR ACTUATOR.  LANDING GEAR RETRACT/EXTEND CHECKS WERE PERFORMED SATISFACTORILY AND ACFT WAS RETURNED TO SERVICE.
